An infinite e-bound stabilization design for a class of singularly perturbed systems

Juing Shian Chiou, Fan Chu Kung, Tzuu-Hseng S. Li

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

According to the Lyapunov stability theorem and the bounds of solutions of the Lyapunov equation, the state feedback gain matrices can be determined to guarantee the stability of the singularly perturbed systems for all ε ∈ (0, ∞). A numeral example and an operational amplifier circuit are given to illustrate the effectiveness of the proposed scheme.

Original languageEnglish
Pages (from-to)1507-1510
Number of pages4
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume46
Issue number12
Publication statusPublished - 1999 Dec 1

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'An infinite e-bound stabilization design for a class of singularly perturbed systems'. Together they form a unique fingerprint.

Cite this